# SDR SWAA2019100837650

- Difficulty date: October 2, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 43,135 hours, 22,078 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 61362
- Condition: Inoperative
- Location: Cabin Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING CABIN LIGHT INOPERATIVE.  R&R BALLAST PER AMM.
